The omega-Consistency of Number Theory Via Herbrand s Theorem

Warren D. Goldfarb, T. M. Scanlon. The omega-Consistency of Number Theory Via Herbrand s Theorem. Journal of Symbolic Logic, 39(4):678-692, 1974.

@article{GoldfarbS74,
  title = {The omega-Consistency of Number Theory Via Herbrand s Theorem},
  author = {Warren D. Goldfarb and T. M. Scanlon},
  year = {1974},
  tags = {consistency},
  researchr = {https://researchr.org/publication/GoldfarbS74},
  cites = {0},
  citedby = {0},
  journal = {Journal of Symbolic Logic},
  volume = {39},
  number = {4},
  pages = {678-692},
}